# SDR 2007UALA00279

- Difficulty date: February 2, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 54,132 hours, 18,643 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R AND 4L DOOR SIDEWALL EEL LIGHTS INOP.  FOUND SHORT IN WIRING BETWEEN PINS A&B.  FOUND FLOOR EEL LIGHT ON GALLEY WALL SATURATED WITH WINE CAUSING CONTAMINATION OF POWER FEEDER CABLE RESULTING SYSTEM TO BE INOPERATIVE.  CLEANED CONTAMINATION.  DID NOT REPLACE ANY MAJOR PART/COMPONENT.
